# SDR SWAA2024120546898

- Difficulty date: October 9, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED STA695 AND BL0 CENTER SECTION 2024-633566<[01] REPLACED SUPPORT ANGLE LOCATED STA695 BL0 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 273A9110 SHEET: 6 REV: A.;[02] CORRECTED STEP 1. REPLACED SUPPORT ANGLE LOCATED STA695 AND BL0 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM SRM 51-40-02 AND DWG # 273A9110 ; SHEET 6 ; REV A.  SEE INDIVIDUAL SIGN-OFF BELOW;[03] CORRECTED STEP 2. REPLACED SUPPORT ANGLE LOCATED STA695 AND BL0 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DWG # 273A9110 ; SHEET 6 ; REV A.  SEE INDIVIDUAL SIGN-OFF BELOW;[04] REPLACED SUPPORT ANGLE LOCATED STA695 AND BL0 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DWG # 273A9110 ; SHEET 6 ; REV A. SEE INDIVIDUAL SIGN-OFF BELOW RII CERTIFIED
